MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO SINGLE USE NPWT 10X20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO SINGLE USE NPWT 10X20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66800951
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set up for treatment the pico single use npwt 10x20cm was turned on, all lights light up and then it goes dead and will not work.He tried different batteries and the same issue happened.The treatment was completed, with a minimal delay (less than 30 minutes) using a s+n back-up device.No patient injuries and no other complications were reported.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.The loss of negative pressure wound therapy due to an inoperative or 'stopped' pump will not directly cause or contribute to serious injury or death as the pico dressing can revert to managing the wound as a standard multilayer dressing.No risk to patient safety is anticipated.This event is considered not reportable pursuant to 21 cfr part 803.

Brand Name
PICO SINGLE USE NPWT 10X20CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11921134
Report Number8043484-2021-01342
Device Sequence Number16961041
Product Code OMP
UDI-Device Identifier05000223477073
UDI-Public05000223477073
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800951
Device Catalogue Number66800951
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1